# SDR DL72S950450

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON BEAM TOP/BOTTOM AT STA 1050 BETWEEN LEFT INBOARD AND LEFT O/B SEAT TRACK REPAIRED PER M/M 53-20-11 PG 802.
